# SDR SWAA2022030172852

- Difficulty date: December 13, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 69,596 hours, 40,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT SIDE WALL EXTRUSION REMOVED FOR WASTE TANK REMOVAL HAS CORROSION AROUND BOLT HOLE / REMOVED DAMAGE ON AFT PIT SIDE WALL EXTRUSION FOR WASTE TANK SIDEWALL EVALUATED DAMAGE REMOVED AND FOUND TO BE 100% MATERIAL LOSS. OUT OF LIMITS. LOCATED AND DRILLED NEW STANCHION AND PLACED ON PARTS RACK. INSTALLATION ACCOMPLISHED ON WORKORDER 38662/1600/0019. J753-260-00-01Y IAW SRM 51-40-02-0G-0; 51-10-02-0G-0; AIPC 53-42-51-03; AND DWG 149A8113 SH AND 15 REV A
